# SDR IPXA0M63743

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE, PRESS TO TEST LIGHT, STBY ON AT R1 DOOR.  ITEM DEFERRED IAW MEL 25-61-2. DMP ACCOMPLISHED. M440320 ASSIGNED. (OPEN)
